Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 361484, 8 pages
http://dx.doi.org/10.1155/2011/361484
Research Article

Some Identities on the -Bernoulli Numbers and Polynomials with Weight 0

Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 16 August 2011; Accepted 27 September 2011

Academic Editor: Josef Diblík

Copyright © 2011 T. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Kim, J. Choi, and Y. H. Kim, “Some Identities on the -Bernoulli Numbers and Polynomials with Weight 0,” Abstract and Applied Analysis, vol. 2011, Article ID 361484, 8 pages, 2011. doi:10.1155/2011/361484